Doctor insights on:
Is Tylenol Overdose Painful
Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?
Many: Overdose of Aspirin can cause bleeding from ulcers or platelet dysfunction and bleeding in many places, can cause kidney dysfunction and an initial rapid breath to get rid of acid and the failure of that mechanism leads to metabolic acidosis, renal and respiratory failure. It can cause ringing in the ears. That is why even the commercial advocating use of Aspirin as a regular pain med scares me. ...Read more
Acetaminophen is only toxic at high doses. Recently, because Acetaminophen is added to many different types of over-the-counter medications, a recommendation has been made to decrease the daily recommendation for Acetaminophen from 4000 to 3000 mg per day. Acetaminophen becomes toxic when your bodies stores of glutathionine get used up by metabolizing acetaminophen, ...Read more
Liver failure: Tylenol (acetaminophen) overdose can kill. An overdose of Acetaminophen can cause acute liver failure, which is a highly unpleasant event to go through. It is associated with cerebral edema (swelling of the brain) and blood clots and other nasty complications and can lead to the need for a liver transplant or to death. Tylenol within labeled limits is safe for most people. Taking more can kill. ...Read more
Charcoal NAC psych: First, assess the likelihood of significant overdose. Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od. ...Read more
96+ hours: Depends on dos, but with severe od death can be as soon as 96 hours. ...Read more
Can someone tell me how long will it take for you to die without treatment on a acetaminophen (tylenol) overdose?
What to do if I had a major paracetamol ibuprofen panadol (acetaminophen) and aspirin overdose help?
Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention. ...Read more
Go to the ER: NowGet a more detailed answer ›
Depends: Depends on how much is taken. Average is 12-24 hours. ...Read more
No: Assuming you're >12 years old, don't have aids, alcoholism, or other chronic liver disease, you should be okay. For anyone interested in learning everything you wanted to know about tylenol (acetaminophen) overdose, but were afraid to ask, please direct your web browser to: http://www. Tylenolprofessional. Com/assets/overdose_monograph. Pdf. ...Read more
Tylenol (acetaminophen) OD: An oversode of tylenol (acetaminophen) can seriously damage the liver. The antidote to tylenol (acetaminophen) overdose is n-acetylcysteine (nac). It must be given within eight hours of ingesion of the tylenol (acetaminophen).Tylenol can destroy the liver if ingested in toxic doses. ...Read more
Most People Survive: Tylenol (acetaminophen) overdose is very serious. If discovered in time, the antidote will help prevent injury. Of all overdoses, <1% of patients die. If not discovered in time, patients can develop acute liver failure and up to 30% can die from this or need transplant. Please read package labeling and do not take more than prescribed or recommended. ...Read more
Glutathione: The reason for taking nac is to raise the glutathione levels in the body. Why not oral glutathione? Glutathione is too large of a molecule to enter through the GI tract, it's also difficult to get through the skin as well. Glutathione is one of the most powerful antioxidants produced in the body. It is vital in both phases of liver detoxification. Tylenol (acetaminophen) is detoxified in the liver. ...Read more
You are quite lucky: Tylenol (acetaminophen) overdose is a serious medical condition which can lead to severe liver and death. Fortunately, if you made through it and recovered, most likely the liver will heal completely. Since you are only 19 and I assume in good health, your complete recovery is likely. Take care of yourself. Take care of your health. You were very luck consult doc. Good luck. ...Read more
Major headache on left side after tylenol (acetaminophen) overdose 2days ago feels like a lot of pressure in my in head?
Tylenol (acetaminophen) OD: I have a few questions. Did you mean to overdose? How much did you take? Were you seen by a doctor? A tylenol (acetaminophen) overdose can be very dangerous and the effects aren't seen immediately, but it is toxic to your liver.! 5 pills of Extra strength tylenol (acetaminophen) at one time or in a day is considered an overdose. If you haven't been seen, please see your doctor or go to an ER. ...Read more
Is there anything I can get from the grocery store or drug store for my possible tylenol or acetaminophen overdose or do I have to go to the er?
I. Have a constant headache after Tylenol (acetaminophen) overdose 2months ago dr gave me fioricet for headaches but they dnt seem to help?
Migraines: Chronic migraines could be due to improper use of pain medications. Medication overuse headache can lead to frequent headaches. Inability to identify triggers is also a possibility. Botulinum chemodenervation has been approved for treatment of frequent migraines more than 14 days a month. Occipital/supra orbital nerve stimulator may be effective. Consult your MD for diagnosis and proper treatment. ...Read more
Can I take nething for headache n dizziness after being released from hospital for tylenol (acetaminophen) overdose?
Hydration and rest: If it was an acetaminophen OD you were treated for then, I'd expect those symptoms for few days & strongly advise you approach the problems conservatively. Don't get drawn into taking more pills to chase down problems that were created by OTHER pills...that doesn't make sense. Please be careful with acetaminophen. Don't know why/how you OD'ed but that can be a fast 1 way ticket OUT of this world. ...Read more
Major headache after tylenol (acetaminophen) overdose 2 days ago lots of pressure on left side tylenol (acetaminophen) volume @ ER was 67 treated with charcoal phenagren and valtin?
Why: Hello dear, Why did you "overdose" on tylenol, although you were not specific. Please remember that acetaminophen is the #1 cause of liver failure.You have listed"severe headache, percocet".Please see your family doctor or internist for more help. You may need testing &/or counselling. I hope you feel better soon. ...Read more
Just released from ER for tylenol (acetaminophen) overdose I have a huge headache n dizzy spells is there nething I can take to feel better?
Be aware: These may be rebound headaches as your body readjusts after too much acetaminophen (Tylenol). This may get worse before it gets better. With a recent overdose and limited understanding of the complex issues behind this and your medical history, I wouldn't feel comfortable recommended anything more than relaxation techniques, like meditation, or cold/hot packs. Hopefully time heals all. Good luck ...Read more
Major headache on left side after tylenol (acetaminophen) overdose 2days ago I feel a lot pressure tylenol (acetaminophen) level @ ER 67 treated with charcoal Zofran phenagen valtin?
Headaches: Call your doc or go back to the ER. Headaches are hard to treat. Sounds like a migrane. ...Read more
Can I take Tums for upset stomach even though I havnt seen dr for follow up after treatment for tylenol (acetaminophen) overdose this past tuesday night?
It's ok: Tums (calcium carbonate) is fine. Be sure to follow up this week! ...Read more
Very Very Serious: One of the most common overdoses in the country is acetamenophen overdose. Every day there are ICU over the country with patient overdosed on this drug. It causes liver failure and and death. Sadly this is all due to an over the counter drug. Acetamenophen should be used cautiously, carefully and for it's intended purpose. See care immediatley if you suspect your have overdosed on this med. ...Read more
- Talk to a doctor online
- Overdose on tylenol
- Tylenol simply sleep overdose
- Overdose of tylenol and alcohol
- Can you overdose on tylenol 3?
- How many tylenol pm to overdose?
- What are the main effects of a tylenol pm overdose?
- Took 5 tylenol pm is that cansidered a overdose
- When does tylenol level peak after an overdose
- Tylenol overdose liver